# SDR AALA202112013454

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3323
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 61,317 hours, 27,222 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 10WL IN PASSENGER CABIN (1EA). REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL SERIAL NUMBER 3323 IN PASSENGER CABIN WITH SERIAL NUMBER 2308. EMERGENCY POWER SUPPLY UNIT SERIAL NUMBER 2308 WAS BAD FROM STOCK. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL SERIAL NUMBER 2308 (AALA202112014036) IN PASSENGER CABIN.
